Algebraic approach to domain decomposition

Volume 29 / 1994

Milan Práger Banach Center Publications 29 (1994), 207-214 DOI: 10.4064/-29-1-207-214


An iterative procedure containing two parameters for solving linear algebraic systems originating from the domain decomposition technique is proposed. The optimization of the parameters is investigated. A numerical example is given as an illustration.


  • Milan Práger

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image